| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 06-aug-2019 with the following findings: a visual inspection of the pump revealed the battery compartment was cracked.The battery cap was not returned there was moisture visible in display.The pump leaked at the battery compartment.A test battery cap attached securely to pump but the pump failed to power on.The pump¿s cover was removed and moisture damage was observed to the power printed circuit board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage with moisture ingress) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.